# SDR ERAA96212

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151EH
- Make and model: Bolkms BO105S
- Aircraft serial: S706
- System (JASC): 7250 · Turbine Section
- Part: Outer Shaft
- Part number: A23037413
- Condition: Worn Curvic
- Location: Turb Assy
- Part time: 632 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OUTER SHAFT WAS INST'D ON TURBINE ASSY 5/11/95 , TT  2793.4.  INST'D ON  , A/C TT 7234.1 AND HAD TO REMOVE BECAUSE SHAFT HAS WORN CURVIC.
